Gauss map singularities of inversion hypersurface in R^{n+1}

S. A. Hassan, E. Dahi

Abstract


This paper mainly studies the singularities of Gauss map of inversion hypersurface in $R^{n+1}$. The geometry of inversion hypersurface in $R^{n+1}$ and its Gauss map are given. Using the lagrangian and Legendrian singularity theory, the singularities of Gauss map of inversion hypersurface are classified and plotted.

Full Text: PDF

How to Cite this Article:

S. A. Hassan, E. Dahi, Gauss map singularities of inversion hypersurface in R^{n+1}, Journal of Mathematical and Computational Science, Vol 6, No 5 (2016), 793-813

Copyright © 2016 S. A. Hassan, E. Dahi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS